# SDR UIEA2020082001823

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 76,912 hours, 12,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF FLOOR BEAM UPPER CHORD AT STA 1920 NEAR RBL 102.58. ACCOMPLISHED THE JOB IAW EI NO T2020A53M-1985. JOB COMPLETED AND CONDITION CHECK NORMAL.
